Journal of Symbolic Logic 81 (3):1163-1175 (2016)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2015.52
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,489
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Fifty Years of Self-Reference in Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (4):357-374.
Injecting Inconsistencies Into Models of Pa.Robert M. Solovay - 1989 - Annals of Pure and Applied Logic 44 (1-2):101-132.
Rosser Sentences.D. Guaspari - 1979 - Annals of Mathematical Logic 16 (1):81.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Interstitial and Pseudo Gaps in Models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Definable Sets and Expansions of Models of Peano Arithmetic.Roman Murawski - 1988 - Archive for Mathematical Logic 27 (1):21-33.
Models Without Indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
On the Structure of Kripke Models of Heyting Arithmetic.Zoran Marković - 1993 - Mathematical Logic Quarterly 39 (1):531-538.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Recursive Models and the Divisibility Poset.James H. Schmerl - 1998 - Notre Dame Journal of Formal Logic 39 (1):140-148.
Comparing Peano Arithmetic, Basic Law V, and Hume’s Principle.Sean Walsh - 2012 - Annals of Pure and Applied Logic 163 (11):1679-1709.
Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
On the Complexity of Models of Arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.

Analytics

Added to PP index
2018-02-09

Total views
7 ( #1,072,325 of 2,520,891 )

Recent downloads (6 months)
1 ( #405,457 of 2,520,891 )

How can I increase my downloads?

Downloads

My notes